# SDR SWAA2021062906317

- Difficulty date: July 23, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750251
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION ANGLE HAS CORROSION ON AROUND NUT PLATE HOLES FROM STA 727 TO STA 767. / REMOVED AND REPLACED AFT CARGO RH TRANSITION ANGLE DUE TO CORROSION ON AROUND NUT PLATE HOLES BEING OUT OF LIMIT PER SRM53-00-53-1A FROM STA 727 TO STA 767. INSTALLED NEW TRANSITION ANGLE P/N #146A7502-51 PER SRM 51-40-02..
